# SDR UPS502977

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fuse Pin
- Part number: 311N52171
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE PERFORMED INSPECTION OF FUSE PIN P/N 311N5217-1 PER SB 757-54A0019R5 ON P AND W AIRCRAFT.  FOUND PIN TO BE CRACKED.  REPLACED FUSE PIN PER UPS EO B757-5440-0431-H.
